# SDR UHLA201602180063

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 32,244 hours, 19,917 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 2 QTY LOW IN FLIGHT.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  R & R NR 2 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-10.  OPS AND LEAK CHECK GOOD.  SERVICED RESERVOIR NR 2 IAW AMM 12-12-01.
